# SDR 05FDEA03558

- Difficulty date: October 27, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- Engine: Pwa JT8D1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MATERIAL LOSS EXCEEDS 10 PERCENT AT BS 361 STR 10R.  REPAIRED PER E.O. 7-5330-7-2319 PT 5
